# SDR DALA2023122710653

- Difficulty date: December 22, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N111NG
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50030
- Aircraft time: 10,358 hours, 4,877 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MUSTY SMELL FROM ACM SYSTEM DURING ARRIVAL. DUE TO WRITE UP MUSTY SMELL IN CAB, REF CARD NBR 0550-6001. PERFORMED BOROSCOPE OF NBR 1 AND NBR 2 ENGINES. NO OIL WETTING OR BEARING DAMAGE NOTED PER WORKCARD 0550-6001. WHILE WORKING WC 0550-2003 STEP2 FOUND HYD FLUID STAINS AROUND MATING SURFACE OF HIGH PRESSURE WATER EXTRACTOR DUCTS. CLEANED HYD FLUID STAINS OF HIGH PRESSURE WATER EXTRACTOR DUCT. NEED TO REINSTALL HIGH PRESSURE EXTRACTOR AND DUCT. CONTINUE WC 0550- 2003 STEP 6. WHILE PERFORMING WC 0550-2002 FOUND APU OIL OVERSERVICED AND OIL IN LOAD COMPRESSOR BEARING CAVITY. SERVICED APU IN REF TO 49 -00. DUE TO LT PACK DUAL HEAT EXCHANGER CONTAMINATE, R/R LT PACK DUAL HEAT EXCHANGER IAW A22 AMP 21-51- 05. LT PAC
